# SDR 08FDEA03247

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378103821500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE SUPPORT WEB IS CRACKED BETWEEN FRAME 38 AND FRAME 38.1;  RBL 90 INCH CREASE BEAM AREA.  REMOVED BROKEN SUPPORT WEB, LOCATED AND DRILLED THE NEW SUPPORT WEB IAW A300-600 SRM 51-40-21.  ALODINED HOLES IN THE WEB IAW A300-600 SRM 51-21-10.  PRIMED HOLES IN THE WEB IAW A300-600 SRM 51-23-10.  INSTALLED THE NEW SUPPORT WEB IAW A300-600 SRM 51-40-21 AND DWG NR 14-A537-81963.
